@article{(Open Science Index):https://publications.waset.org/pdf/2281,
	  title     = {An H1-Galerkin Mixed Method for the Coupled Burgers Equation},
	  author    = {Xianbiao Jia and  Hong Li and  Yang Liu and  Zhichao Fang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, an H1-Galerkin mixed finite element method is discussed for the coupled Burgers equations. The optimal error estimates of the semi-discrete and fully discrete schemes of the coupled Burgers equation are derived.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {8},
	  year      = {2012},
	  pages     = {948 - 951},
	  ee        = {https://publications.waset.org/pdf/2281},
	  url   	= {https://publications.waset.org/vol/68},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 68, 2012},
	}